# SDR DL72W992587

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WING L/E SPAR STIFFENER O/B SIDE OF I/B TRACK BOX NR 4 SLAT.  REPLACED SPAR STIFFENER PER MM 57-20-21.
